# SDR UALA2009122804003

- Difficulty date: December 24, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 24,074 hours, 10,928 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Pin
- Condition: Out Of Position
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT F-A SEAT O2 MASK FAILED CK.  FOUND PINS AT 7227VT IN SOCKET 'E' AND 'K' INSTEAD OF CORRECT SOCKET 'F' AND 'H'. HOOKED UP CORRECTLY. TEST OK.
